Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    nomore1324 is offline Associate Member
    Join Date
    May 2005
    Posts
    440

    have i been an idiot, bros look at this

    hey bros. im sure by now you have all seen my posts whining about back pain and asking advicce and so on.... well guess what.... it has returned with my training, but i neglected to mention that everytime my back has started hurting i have been shooting tren like a freaking fiend at 100mgED and its my first time. i did a search and read all sorts of posts of the agonies of back pain guys go through with tren, and to be honest my water and cranberry intake seriously sucks ass. its just low to be honest. i was not thinkin about it too much because i had attributed the back pain to an injury but if i push myself i can still train full and heavy, my shit just aches the day after and the day after but i am shooting all this fina and when i stop the i am fine, but also at the same time i postpone workouts dues for the pain as well. the thing i did not notice is that the pain does not begin with the workouts it begins within a couple days of shooting fina and the longer i shoot it the worse the pain gets even if i dont work out. another thing that makes me suspicous of the tren is that the pain originally set in horribly when i was out to dinner, not during a lift or right after a work out. it set in on my day off after dinner what you guys think sorry about all the babble?

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    i told you bro 100mg of tren a for your first time is way to much

  3. #3
    nomore1324 is offline Associate Member
    Join Date
    May 2005
    Posts
    440
    yes bro i know thanks man i am just wondering if you have heard of similar sides as far as the severe on and off back pain goes.......

  4. #4
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    LOL

    When you are overdosing ANYTHING can happen. But when you read-up in the forum, there is a lot of talks on lower backpain and tren .

    lower the dosage, and see how it goes.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •